EconPapers    
Economics at your fingertips  
 

Optimality Conditions and Duality Theory

H. A. Eiselt and Carl-Louis Sandblom
Additional contact information
H. A. Eiselt: University of New Brunswick
Carl-Louis Sandblom: Dalhousie University

Chapter Chapter 4 in Nonlinear Optimization, 2019, pp 123-172 from Springer

Abstract: Abstract This chapter studies optimization problems with constraints under special consideration of necessary and sufficient conditions for optimality of solution points. Although the theory to be presented is not immediately concerned with computational aspects of solution techniques, it nevertheless represents the foundation for the development of algorithms which will be introduced in the following chapters. Apart from their intrinsic relevance, some of these results also provide useful information about the sensitivity of an optimal solution.

Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:isochp:978-3-030-19462-8_4

Ordering information: This item can be ordered from
http://www.springer.com/9783030194628

DOI: 10.1007/978-3-030-19462-8_4

Access Statistics for this chapter

More chapters in International Series in Operations Research & Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:isochp:978-3-030-19462-8_4